Electron. J. Differential Equations, Vol. 2025 (2025), No. 09, pp. 1-17.

Global boundedness in an indirect chemotaxis-consumption model with signal-dependent degenerate diffusion

Chun Wu

Abstract:
In this article, we consider the consumption chemotaxis system ut=Δ(uvα)+aubuγ,(x,t)Ω×(0,),vt=Δvuvw,(x,t)Ω×(0,),wt=δw+u,(x,t)Ω×(0,), on a smooth bounded domain ΩRn, n2 with homogeneous Neumann boundary conditions, where a>0, b>0, γ2, and δ>0. We shown that for sufficiently regular initial data, the associated initial-boundary value problem possesses global bounded classical solutions.

Submitted November 6, 2024. Published January 22, 2025.
Math Subject Classifications: 35K35, 35B40, 35A01, 92C17.
Key Words: Global boundedness; indirect chemotaxis-consumption; signal-dependent motility.
DOI: 10.58997/ejde.2025.09

Show me the PDF file (378 KB), TEX file for this article.

Chun Wu
School of Mathematics Science
Chongqing Normal University
Chongqing 401331, China
email: wuchun@cqnu.edu.cn

Return to the EJDE web page